# SDR RAIA00701009

- Difficulty date: January 6, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 20,203 hours, 18,873 cycles
- Engine: Allsn AE3007A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2MODA
- Part serial: 1596
- Condition: Odor
- Location: Windshield Temp
- Part time: 991 hours, 962 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 3542-BDL-CREW REPORTED STRONG ELECTRICAL/PLASTICE BURNING ODOR IN COCKPIT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 WINDSHIELD TEMP CONTROLLER.
